# SDR MASA200602605

- Difficulty date: November 19, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N17231
- Make and model: Cndair CL6002B19
- Aircraft serial: 7231
- Aircraft time: 23,012 hours, 17,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2718 PHX.  OVERHEAD EMERGENCY LIGHT INOP.  MAINTENANCE RELAMPED, OPS NORMAL.
